I started taking sertraline 3 weeks ago at 25mg , have been on 50mg for a week now. There are minor uncomfortable side effects, but a big change in my anxiety, so that's alright! However, I've been experiencing severe stomach pain in the early evening that lasts for 3-4 hours. No vomiting/diarrhea, just severe pain in my stomach. I take this med in the am, with breakfast. Please, does anyone have advice on how to avoid this? the pain is comparable to childbirth pains, except constant, and the following morning my stomach feels weak and achy from all the cramping.
If it is not constipation or gas, then you should mention it to the Dr. Since it is occurring so far past the time you take it, I tend to think it is likely not related to the Sertraline. If it was caused by the medication, you would have it within the first hour or two of taking the medication.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 2 answers
Posted 15 Feb 2014 • 4 answers
I have switched from venefalaxine to sertraline about 4 days ago and am experiencing tremors, tensed
Posted 2 May 2014 • 2 answers
Posted 24 Mar 2015 • 5 answers
Posted 6 Nov 2015 • 3 answers